English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58325/91879 (63%)
造访人次 : 14391606      在线人数 : 118
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41299


    题名: Twin solutions of boundary value problems for differential equations on measure chains
    作者: 錢傳仁;Chyan, Chuan-jen;Henderson, J.
    贡献者: 淡江大學數學學系
    关键词: Measure chain;Green's function;Multiple solutions
    日期: 2002-04-01
    上传时间: 2010-01-28 07:13:49 (UTC+8)
    出版者: Elsevier
    摘要: A new twin fixed point theorem is applied to obtain the existence of at least two positive solutions for the right focal boundary value problem on a measure chain Full-size image (<1 K), Full-size image (<1 K).
    關聯: Journal of Computational and Applied Mathematics 141(1-2), pp.123-131
    DOI: 10.1016/S0377-0427(01)00440-X
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML144检视/开启
    index.html0KbHTML104检视/开启
    Twin solutions of boundary value problems for differential equations on measure chains.pdf84KbAdobe PDF0检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈